# SDR SWAA960528

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND ANGLES CRACKED ABOVE S11R AND S12R, BS 290.  REPLACED PER BOEING SRM.
